Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    NeilYoung is offline New Member
    Join Date
    Dec 2005
    Posts
    16

    Am I shut down after only 3 pills?

    hey bros, looking for some help. I figured i would start taking max Lmg (13-ethyl-3-methoxy-gona-2,5(10)-diene-17-one: 25mg) near the end of my midnight shift work week. I took 3 pills starting friday morning to saturday morning . I didn't feel good so i stopped taking them (last pill was saturday at 1:00am. I went into work sat. night/sun. morning felt ok. Got home sunday morning,got cold, and had uncontrollable shakes/chills. It scared me so much i went to the ER. ER doc couldn't tell me much--he gave me 1mg of ativan to relax, basically that was it. Now it is tuesday night, i am on my days off back sleeping nights again. I was hoping this feeling would go away, but it hasn't. I am extremely lethargic, have no tolerance for cold--when i get cold i can't stop shaking/heart is racing. I went to the Dr. and got my blood tested today, but it will be a few days before i get results. My question is do u think this is from my hpta shutting down? I have never taken a hormonal substance before, and have no experience. I just know that i feel like pure shit. I was going to take an anti-e/ tribulis when i was done with the cycle--didn't think i would need this after only 3 pills? I don't know if this is a thyroid problem or what. I would really appreciate any advice. Thanks in advance

  2. #2
    Join Date
    Oct 2005
    Location
    Beyond Swole
    Posts
    1,299
    Shut down in three days? NO. The process of shutting down may have remotely started but nothing that would personally concern me. Run PCT anway for a week or two if it concerns you.

  3. #3
    goose is offline Banned
    Join Date
    Aug 2005
    Location
    England...
    Posts
    2,857
    no


    goose4......

  4. #4
    paintball4ever85 is offline Junior Member
    Join Date
    Aug 2005
    Posts
    143
    i wouldn't be looking at being shut down. I'd be more concerned about having an allergic reaction to the substance, that would seem like the most logical explanation to me. or maybe you got fakes (even though its only max lmg)
    hope the doc gives ya good news.
    gl bro

  5. #5
    briansauras's Avatar
    briansauras is offline Senior Member
    Join Date
    Oct 2004
    Location
    UK
    Posts
    1,560
    its prolly all in your mind. I dont know what the shiat is but when i did dbol i would feel sh1tty for a day or too. Nothing you cant get throw. This is life!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •